# SDR USAA2014010900008

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 16,010 hours, 5,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE24007
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS CAUTION, CHECK DOOR PRESS AT DOOR 2L.  SERVICED DOOR ASSIST BOTTLE AT DOOR 2L, IAW A321TSM 52-22-00-810-806-A.
